MAUDE Adverse Event Report: BECTON DICKINSON KIT TABLET; INTELLIPORT SYSTEM

BECTON DICKINSON KIT TABLET; INTELLIPORT SYSTEM
Model Number 516704
Medical Device Problem Code Wireless Communication Problem (3283)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/25/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The manufacturing location for this product is (b)(4).This site is an oem manufacturing site.Therefore, bd corporate headquarters in (b)(4) has been listed and the (b)(4) fda registration number has been used for the manufacture report number.Medical device expiration date: na.A device evaluation and/or device history review is anticipated, but is not complete.Upon completion, a supplemental report will be filed.
 
Event or Problem Description
It was reported that kit tablet had incorrect dosing reported.This occurred on 4 occasions.The following information was provided by the initial reporter: material no.516704.Batch no.20028t02.It was reported that "multiple medication doses didn¿t match what was given on tablet".Verbiage- "multiple medication doses didn¿t match what was given on tablet".
 
Event or Problem Description
It was reported that kit tablet had incorrect dosing reported.This occurred on 4 occasions.The following information was provided by the initial reporter: material no.516704 batch no.20028t02 it was reported that "multiple medication doses didn¿t match what was given on tablet".Verbiage- "multiple medication doses didn¿t match what was given on tablet".
 
Additional Manufacturer Narrative
H6: investigation summary no photos or samples were received by our quality team for evaluation.A device history record review found no non-conformances associated with this issue during production of this batch.After investigation, the team found one occurrence where the signal was non-existent due to a bubble which resulted in a significant undermeasurement.After the bubble left the fluid path, the signal remained high.There was a different occurrence where there was an unmeasurable dose due to a bubble and the user accidently entered the wrong dose, no system issue was found.The third occurrence was within intelliport specifications and no problems were detected.This incident has been added to our database of reported incidents.H3 other text : see h10.

Brand Name
KIT TABLET
Common Device Name
INTELLIPORT SYSTEM
Manufacturer (Section D)
BECTON DICKINSON
1 becton drive
franklin lakes NJ 07417
MDR Report Key11742412
Report Number2243072-2021-01278
Device Sequence Number4417845
Product Code PHC
UDI-Device Identifier00382905167041
UDI-Public00382905167041
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
K182092
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source other,user facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 06/16/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Model Number516704
Device Catalogue Number516704
Device Lot Number20028T02
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 03/31/2021
Supplement Date Received by Manufacturer06/16/2021
Initial Report FDA Received Date04/28/2021
Supplement Report FDA Received Date07/01/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1